# SDR SWAA2022040552608

- Difficulty date: November 12, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 54,821 hours, 32,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Out Of Tolerance
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY OBLONG HOLE IN GUSSET BS500D; STR21R; WL178. / FCB OBLONG HOLE IN GUSSET BS500D; STR21R; WL178 WAS REMOVED PER SRM 51-40-02-0G-0; FABRICATED STRAP 143A9483-12 FROM 0.063' 7075-T6 LOT# 1387168-1 PER DWG 143A9483; INSTALLED NEW GUSSET AND STRAP BS500D; STR21R; WL178 PER SRM 51-40-02-0G-0; DWG 143A7902. 93114U; 19NOV19.
